# SDR ASOA201001915

- Difficulty date: December 11, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 19,994 hours, 13,729 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK SUPPORT UNDER CTR FLOORBOARD AT FS 485 IS CORRODED.   BLENDED CORROSION  IAW SRM 51-21-06.  MATERIAL LOSS OF .005 NOTED, ORIGINAL MATERIAL THICKNESS OF .056, REMAINING MATERIAL THICKNESS OF .049 NOTED, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00.
